Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 6142848, 12 pages
http://dx.doi.org/10.1155/2016/6142848
Research Article

Specific -Admissibility and Design Issues for Uncertain Descriptor Systems with Parametric Uncertainty in the Derivative Matrix

Department of Computer Science, University of Taipei, Taipei 100, Taiwan

Received 30 October 2015; Revised 8 January 2016; Accepted 10 January 2016

Academic Editor: Yan-Jun Liu

Copyright © 2016 Chih-Peng Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. G. Luenberger, “Dynamic equations in descriptor form,” IEEE Transactions on Automatic Control, vol. 22, no. 3, pp. 312–321, 1977. View at Google Scholar · View at MathSciNet
  2. F. L. Lewis, “A survey of linear singular systems,” Circuits, Systems, and Signal Processing, vol. 5, no. 1, pp. 3–36, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. L. Jódar and P. Merello, “Positive solutions of discrete dynamic Leontief input-output model with possibly singular capital matrix,” Mathematical and Computer Modelling, vol. 52, no. 7-8, pp. 1081–1087, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y.-Y. Cao and Z. Lin, “A descriptor system approach to robust stability analysis and controller synthesis,” IEEE Transactions on Automatic Control, vol. 49, no. 11, pp. 2081–2084, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J.-H. Chou and W.-H. Liao, “Stability robustness of continuous-time perturbed descriptor systems,” IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, vol. 46, no. 9, pp. 1153–1155, 1999. View at Publisher · View at Google Scholar · View at Scopus
  6. G. Zong, L. Hou, and J. Li, “A descriptor system approach to l2-l filtering for uncertain discrete-time switched system with mode-dependent time-varying delays,” International Journal of Innovative Computing, Information and Control A, vol. 7, no. 5, pp. 2213–2224, 2011. View at Google Scholar
  7. D. L. Chu and D. W. C. Ho, “Necessary and sufficient conditions for the output feedback regularization of descriptor systems,” IEEE Transactions on Automatic Control, vol. 44, no. 2, pp. 405–412, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Xu and C. Yang, “Robust stabilization for generalized state-space systems with uncertainty,” International Journal of Control, vol. 72, no. 18, pp. 1659–1664, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Xu, P. Van Dooren, R. Stefan, and J. Lam, “Robust stability and stabilization for singular systems with state delay and parameter uncertainty,” IEEE Transactions on Automatic Control, vol. 47, no. 7, pp. 1122–1128, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. C. Yang, Q. Zhang, Y. Lin, and L. Zhou, “Positive realness and absolute stability problem of descriptor systems,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 54, no. 5, pp. 1142–1149, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. S. Mahmoud, “Delay-dependent dissipativity of singular time-delay systems,” IMA Journal of Mathematical Control and Information, vol. 26, no. 1, pp. 45–58, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C.-P. Huang, “Pole location clustering for uncertain descriptor systems with perturbed derivative matrices,” International Journal of Innovative Computing, Information and Control, vol. 7, no. 7, pp. 3597–3613, 2011. View at Google Scholar · View at Scopus
  13. X.-Z. Dong, “Admissibility analysis of linear singular systems via a delta operator method,” International Journal of Systems Science, vol. 45, no. 11, pp. 2366–2375, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Y.-J. Liu and S. Tong, “Adaptive fuzzy control for a class of nonlinear discrete-time systems with backlash,” IEEE Transactions on Fuzzy Systems, vol. 22, no. 5, pp. 1359–1365, 2014. View at Publisher · View at Google Scholar · View at Scopus
  15. Y.-J. Liu and S. Tong, “Adaptive NN tracking control of uncertain nonlinear discrete-time systems with nonaffine dead-zone input,” IEEE Transactions on Cybernetics, vol. 45, no. 3, pp. 497–505, 2015. View at Publisher · View at Google Scholar · View at Scopus
  16. Y.-J. Liu and S. Tong, “Adaptive fuzzy identification and control for a class of nonlinear pure-feedback MIMO systems with unknown dead zones,” IEEE Transactions on Fuzzy Systems, vol. 23, no. 5, pp. 1387–1398, 2015. View at Publisher · View at Google Scholar
  17. M. Chaabane, O. Bachelier, M. Souissi, and D. Mehdi, “Stability and stabilization of continuous descriptor systems: an LMI approach,” Mathematical Problems in Engineering, vol. 2006, Article ID 39367, 15 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. F. A. Faria, E. Assunção, M. C. Teixeira, and R. Cardim, “Robust state-derivative feedback LMI-based designs for linear descriptor systems,” Mathematical Problems in Engineering, vol. 2010, Article ID 927362, 15 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Y. Chen, T. Xu, C. Zeng, Z. Zhou, and Q. Zhang, “Simultaneous stabilization for uncertain descriptor systems with input saturation,” International Journal of Robust and Nonlinear Control, vol. 22, no. 17, pp. 1938–1951, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. C. Lin, J. L. Wang, G.-H. Yang, and J. Lam, “Robust stabilization via state feedback for descriptor systems with uncertainties in the derivative matrix,” International Journal of Control, vol. 73, no. 5, pp. 407–415, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. C. Lin, J. Lam, J. Wang, and G.-H. Yang, “Analysis on robust stability for interval descriptor systems,” Systems and Control Letters, vol. 42, no. 4, pp. 267–278, 2001. View at Publisher · View at Google Scholar · View at Scopus
  22. K. Furuta and S. B. Kim, “Pole assignment in a specified disk,” IEEE Transactions on Automatic Control, vol. 32, no. 5, pp. 423–427, 1987. View at Google Scholar · View at Scopus
  23. M. Chilali and P. Gahinet, “H design with pole placement constraints: an LMI approach,” IEEE Transactions on Automatic Control, vol. 41, no. 3, pp. 358–367, 1996. View at Publisher · View at Google Scholar
  24. Y.-T. Juang, Z.-C. Hong, and Y. T. Wang, “Robustness of pole-assignment in a specified region,” IEEE Transactions on Automatic Control, vol. 34, no. 7, pp. 758–760, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. M. Chilali, P. Gahinet, and P. Apkarian, “Robust pole placement in LMI regions,” IEEE Transactions on Automatic Control, vol. 44, no. 12, pp. 2257–2270, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. D. Peaucelle, D. Arzelier, O. Bachelier, and J. Bernussou, “A new robust D-stability condition for real convex polytopic uncertainty,” Systems & Control Letters, vol. 40, no. 1, pp. 21–30, 2000. View at Publisher · View at Google Scholar
  27. M. Saeki, “On the pole location of a system designed by robust stability-degree assignment,” Systems and Control Letters, vol. 42, no. 5, pp. 353–361, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. X. Liu, “A new method for the pole estimation of linear time-invariant systems using singular value decomposition,” Journal of Sound and Vibration, vol. 310, no. 4-5, pp. 998–1013, 2008. View at Publisher · View at Google Scholar · View at Scopus
  29. Y. Bavafa-Toosi, H. Ohmori, and B. Labibi, “Note on finite eigenvalues of regular descriptor systems,” IEE Proceedings—Control Theory & Applications, vol. 153, no. 4, pp. 502–503, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. O. Rejichi, O. Bachelier, M. Chaabane, and D. Mehdi, “Robust root-clustering analysis in a union of subregions for descriptor systems,” IET Control Theory & Applications, vol. 2, no. 7, pp. 615–624, 2008. View at Publisher · View at Google Scholar · View at Scopus
  31. B. Zhang, “Eigenvalue assignment in linear descriptor systems via output feedback,” IET Control Theory and Applications, vol. 7, no. 15, pp. 1906–1913, 2013. View at Publisher · View at Google Scholar · View at Scopus
  32. R. Mukundan and W. Dayawansa, “Feedback control of singular systems—proportional and derivative feedback of the state,” International Journal of Systems Science, vol. 14, no. 6, pp. 615–632, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. A. Bunse-Gerstner, V. Mehrmann, and N. K. Nichols, “Regularization of descriptor systems by derivative and proportional state feedback,” SIAM Journal on Matrix Analysis and Applications, vol. 13, no. 1, pp. 46–67, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. V. X. Le, “Synthesis of proportional-plus-derivative feedbacks for descriptor systems,” IEEE Transactions on Automatic Control, vol. 37, no. 5, pp. 672–675, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. G.-R. Duan and R. J. Patton, “Robust pole assignment in descriptor systems via proportional plus partial derivative state feedback,” International Journal of Control, vol. 72, no. 13, pp. 1193–1203, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  36. C. Lin, Q.-G. Wang, and T. H. Lee, “Robust normalization and stabilization of uncertain descriptor systems with norm-bounded perturbations,” IEEE Transactions on Automatic Control, vol. 50, no. 4, pp. 515–520, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. G.-R. Duan and H.-H. Yu, “Robust pole assignment in high-order descriptor linear systems via proportional plus derivative state feedback,” IET Control Theory & Applications, vol. 2, no. 4, pp. 277–287, 2008. View at Publisher · View at Google Scholar · View at Scopus
  38. I. Masubuchi, Y. Kamitane, A. Ohara, and N. Suda, “H control for descriptor systems: a matrix inequalities approach,” Automatica, vol. 33, no. 4, pp. 669–673, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  39. S. Boyd, L. E. Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  40. P. Gahinet, A. Nemirovski, A. J. Jaub, and M. Chilali, LMI Control Toolbox User's Guide, The Mathworks Partner Series, The Math Works Inc, Natick, Mass, USA, 1995.
  41. C.-P. Huang, Y.-T. Juang, and H.-L. Lin, “A complex projection scheme and applications,” Computers and Mathematics with Applications, vol. 49, no. 4, pp. 515–524, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  42. L. Dai, Singular Control Systems, vol. 118 of Lecture Notes in Control and Information Sciences, Springer, New York, NY, USA, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  43. I. R. Petersen, “A stabilization algorithm for a class of uncertain linear systems,” Systems & Control Letters, vol. 8, no. 4, pp. 351–357, 1987. View at Publisher · View at Google Scholar · View at Scopus
  44. C.-P. Huang, “Stability analysis and controller synthesis for fuzzy descriptor systems,” International Journal of Systems Science, vol. 44, no. 1, pp. 23–33, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus